Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polynomial approximation of Bernstein type


Author: Gilbert Strang
Journal: Trans. Amer. Math. Soc. 105 (1962), 525-535
MSC: Primary 41.15
DOI: https://doi.org/10.1090/S0002-9947-1962-0141921-8
MathSciNet review: 0141921
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling and H. Helson, Fourier-Stieltjes transforms with bounded powers, Math. Scand. 1 (1953), 20-26. MR 0058009 (15:307c)
  • [2] A. Erdélyi, Higher transcendental functions, Bateman Manuscript Project, Vol. 2, McGraw-Hill, New York, 1953.
  • [3] K. de Leeuw, On the degree of approximation of Bernstein polynomials, Technical Note No. 4, Applied Mathematics and Statistics Laboratory, Stanford Univ., Stanford, Calif., 1959.
  • [4] R. E. Langer, On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order, Trans. Amer. Math. Soc. 33 (1931), 23-64. MR 1501574
  • [5] G. G. Lorentz, Bernstein polynomials, Univ. of Toronto Press, Toronto, 1953. MR 0057370 (15:217a)
  • [6] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)
  • [7] I. J. Schoenberg, Some analytical aspects of the problem of smoothing, Studies and Essays presented to R. Courant, Interscience, New York, 1948. MR 0023309 (9:337g)
  • [8] W. G. Strang, Trigonometric polynomials and difference method of maximum accuracy, J. Math. and Phys. 41 (1962), 147-154.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141921-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society